6th International Conference on Digital Forensics & Cyber Crime

September 18–20, 2014 | New Haven, Connecticut, United States

6th International Conference on

DIGITAL FORENSICS & CYBER CRIME (ICDF2C)

co-hosted with the

SYSTEMATIC APPROACHES TO DIGITAL FORENSIC ENGINEERING (SADFE)

18-20 September 2014

NEW HAVEN, Connecticut (US)

Omni New Haven Hotel @ Yale

PRELIMINARY PROGRAM

Day 1 - 18th September 2014

07.45 - 08.30 Breakfast

08:30 - 09:00 Registration

09:00 - 09:15 Welcome to ICDF2C'14

09:15 - 10:15 Keynote - Henry Lee (UNH)

15 min Coffee Break

10:30 - 12:00

Session I: Network forensics

  • Libor Polčák, Radek Hranický and Tomáš Martínek. (Brno University of Technology, Czech Republic)

On Identities in Modern Networks

  • Frank Breitinger and Ibrahim Baggili. (University of New Haven, CT, USA)

File detection on network traffic using approximate matching

  • Amit Kleinman and Avishai Wool. (Tel Aviv University, Israel)

 Accurate Modeling of the Siemens S7 SCADA Protocol for Intrusion Detection and Digital Forensics

 

1.5 Hours Lunch Break (on your own)

 

13:30 - 15:00

Session II: Digital forensic investigation and cases

  • Frank Law, K P Chow and Y H Mai. (Hong Kong Police Force, University of Hong Kong, Hong Kong)

Understanding Computer Forensics Requirements in China via the “Panda Burning Incense” Virus Case

  • Joshua I. James. (Soonchunyang University, South Korea)

 Mutli-Stakeholder Case Prioritization in Digital Investigations

  • Dr P Vinod Bhattathiripad. (India)

Forensics of software copyright infringement crimes: The modern POSAR test juxtaposed with the dated AFC test

15 min Coffee Break

15:15 - 17:15 Workshop - Microsystemation

 

19:00 - Whenever Join us for a common dinner (on your own)

 

Day 2 - 19th September 2014

08.00 - 08.45 Breakfast

08:45 - 09:00 Registration

09:00 - 10:00 Keynote - Douglas White (NIST)

15 min Coffee Break

10:15 - 11:45

Session III: Online Forensics

  • Mark Scanlon, Jason Farina, Nhien-An Le-Khac and Tahar Kechadi. (University College Dublin, Dublin, Ireland)

 Leveraging Decentralisation to Extend the Digital Evidence Acquisition Window: Case Study on BitTorrent Sync

  • Petr Matousek, Ondrej Rysavy and Martin Kmet. (Brno University of Technology, Czech Republic)

Fast RTP Detection and Codecs Classification in Internet Traffic

  • Samer Al-Khateeb and Nitin Agarwal. (University of Arkansas at Little Rock, USA)

Developing A Conceptual Framework for Modeling "Deviant Cyber Flash Mob": A Socio-Computational Approach Leveraging Hypergraph Constructs

 

1.5 Hours Lunch Break (on your own)

 

13:15 - 15:15 Workshop Cellebrite

Short Break

15:30 - Whenever Cocktail-Party at UNH

 

 

Day 3 - 20th September 2014

08:00-08:45 Breakfast

08:45 - 09:00 Registration

09:00- 10:00

Session IV: Digital Investigations - Tools and Approaches

  • Umit Karabiyik and Sudhir Aggarwal. (Florida State University, Florida, USA)

AUDIT: Automated Disk Investigation Toolkit

  • Shruti Gupta and Marcus Rogers. (Purdue University, Indiana, USA)

Exploring Forensic Implications of the Fusion Drive

15 min Coffee Break

10:15- 11:15

Session V: Digital Forensics Analysis Techniques

  • Frank Breitinger, Christian Rathgeb and Harald Baier. (CASED, Germany)

An efficient similarity digests database lookup - a logarithmic divide and conquer approach

  • Erin Smith Crabb. (University of Maryland, MD, USA)

“Time for some traffic problems”: Enhancing E-Discovery and Big Data processing tools with linguistic methods for deception detection

 

1.5 Hours Lunch Break (on your own)

 

12:45 - 13:45

Session VI: Laws and Standards

  • Changwei Liu, Anoop Singhal and Duminda Wijesekera. (George Mason University, VA, USA)

Relating Admissibility Standards for Digital Evidence to Attack Scenario Construction

  • Michael Losavio and Deborah Keeling. (University of Louisville, KY, USA)

Evidentiary Power and Propriety of Digital Identifiers And The Impact on Privacy Rights in the United States

15 min Coffee Break

14:00 - 15:00

Session VII: Mobile Forensics:

  • Riqui Schwamm and Neil Rowe. (Naval Postgraduate School, USA)

Effects of the Factory Reset on Mobile Devices

  • Maxwell Anobah, Shahzad Saleem and Oliver Popov. (Stockholm University, Sweden)

Testing Framework for Mobile Device Forensics Tools

 

15:00 - 15.15  Closing words